# SDR ASOA201610213059

- Difficulty date: October 21, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 28,843 hours, 18,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010030
- Part serial: 179077
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED FO'S EMERGENCY FLASHLIGHT WAS INOPERATIVE. MAINTENANCE REPLACED THE FLASHLIGHT BATTERY AND OPERATIONAL CHECKS WERE GOOD
